An invariant riemann type integral defined by figures

Alexei Novikov, Washek F. Pfeffer

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We show that a multidimensional generalized Riemann integral defined by means of rectangular figures is already invariant with respect to lipeomorphic changes of coordinates.

Original languageEnglish (US)
Pages (from-to)849-853
Number of pages5
JournalProceedings of the American Mathematical Society
Volume120
Issue number3
DOIs
StatePublished - Mar 1994

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'An invariant riemann type integral defined by figures'. Together they form a unique fingerprint.

Cite this